MAUDE Adverse Event Report: MMJ SA DE CV (USD) INVOS; OXIMETER, TISSUE SATURATION

MMJ SA DE CV (USD) INVOS; OXIMETER, TISSUE SATURATION
Model Number PM7100
Medical Device Problem Codes Device Alarm System (1012); Loose or Intermittent Connection (1371); Failure to Analyze Signal (1539); Device Damaged Prior to Use (2284); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that intra-operatively, performed at the neck area (sensors under draping), a loss of signal was recorded for approximately 2 minutes.Once the nirs signal reappeared, a -32% decrease from baseline was observed in the right hemisphere, with no loss of signal quality.To try to correct this problem, the doctor gave ephedrine to increase mean arterial pressure (map).Although, the left hemisphere reacted adequately, the right hemisphere showed no improvement.At the end of the procedure, the anesthetist was asked to check the positioning of the electrodes.The right hemisphere electrode was found to be peeled off.This had caused disturbance of the curves despite a signal quality deemed satisfactory by the device.The customer suspected that the mild traction on the cable occurred during the emergency reintubation, resulting in electrode detachment.As the sensors were placed under sterile field, this situation was invisible during the procedure.After having repositioned the electrode, the nirs of the right hemisphere at the end of the procedure returned to a value of 70, confirming the return to normal.The baseline was set to lb 65.It was mentioned that there was no loss of iqs signal quality index.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that intra-operatively, performed at the neck area (sensors under draping), a loss of signal was recorded for approximately 2 minutes.Once the near-infrared spectroscopy (nirs) signal reappeared, a -32% decrease from baseline was observed in the right hemisphere, with no loss of signal quality.To try to correct this problem, the doctor gave ephedrine to increase mean arterial pressure (map).Although, the left hemisphere reacted adequately, the right hemisphere showed no improvement.At the end of the procedure, the anesthetist was asked to check the positioning of the electrodes.The right hemisphere electrode was found to be peeled off.This had caused disturbance of the curves despite a signal quality deemed satisfactory by the device.The customer suspected that the mild traction on the cable occurred during the emergency reintubation, resulting in electrode detachment.As the sensors were placed under sterile field, this situation was invisible during the procedure.After having repositioned the electrode, the nirs of the right hemisphere at the end of the procedure returned to a value of 70, confirming the return to normal.The baseline was set to lb 65.It was mentioned that there was no loss of signal quality index (iqs).It was also reported that the unit did not alarm.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: g3 correction: d4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.A comprehensive examination could not be performed, because the returned sample was not received in a state that allowed full functional or visual assessment.It was reported that while performing the procedure at the neck area (sensors under draping), a loss of signal was recorded for approximately two minutes.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that, intra-operatively, while performing the procedure at the neck area (sensors under draping), a loss of signal was recorded for approximately 2 minutes.Once the nirs signal reappeared, a -32% decrease from baseline was observed in the right hemisphere, with no loss of signal quality.To try to correct this problem, the doctor gave ephedrine to increase mean arterial pressure (map).Although, the left hemisphere reacted adequately, the right hemisphere showed no improvement.At the end of the procedure, the anesthetist was asked to check the positioning of the electrodes.The right hemisphere electrode was found to be peeled off.This had caused disturbance of the curves despite a signal quality deemed satisfactory by the device.As the sensors were placed under sterile field, this situation was invisible during the procedure.After having repositioned the electrode, the nirs of the right hemisphere at the end of the procedure returned to a value of 70, confirming the return to normal.The baseline was set to lb 65.It was mentioned that there was no loss of iqs signal quality index.No patient complication reported.Additional information has been provided by the reporting anesthesiologist to clarify that there were no alarm issues, and they believe that mild traction (pulling) on the cable occurred during the emergency reintubation, resulting in electrode detachment.As the sensors were placed under a sterile field (draping) this detachment where the electrode was "peeled off" was not visible/observed during the procedure.After having repositioned the electrode, the nirs of the right hemisphere at the end of the procedure returned to a value of 70, confirming the return to normal.Further the anesthesiologist stated they will not be returning the device because it has worked fine ever since and they will continue to use it.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20841676
Report Number2936999-2024-01826
Device Sequence Number7942133
Product Code MUD
UDI-Device Identifier10884521810105
UDI-Public10884521810105
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM7100
Device Catalogue NumberPM7100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer01/17/2025
02/18/2025
03/31/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date02/14/2025
02/18/2025
03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale